Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing intersection and self-intersection loci of parametrized surfaces using regular systems and Gröbner bases
Author(s) Yun-Ju Huang, Dongming Wang
TypeArticle in Journal
AbstractThis paper presents two general and efficient methods for determining intersection and self-intersection loci of rationally parametrized surfaces. One of the methods, based on regular systems, is capable of computing the exact parametric loci of intersection and self-intersection. The other, based on Gröbner bases, can compute the minimal varieties passing through the exact parametric loci. The relation between the results computed by the two methods is established and algorithms for computing parametric loci of intersection and self-intersection are described. Experimental results and comparisons with some existing methods show that our algorithms have a good performance.
KeywordsParametrized surface, Intersection, Self-intersection, Minimal variety, Parametric locus
ISSN0167-8396
URL http://www.sciencedirect.com/science/article/pii/S0167839611001051
LanguageEnglish
JournalComputer Aided Geometric Design
Volume28
Number9
Pages566 - 581
Year2011
Edition0
Translation No
Refereed No
Webmaster